# SDR CALA2013101191961

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 74,848 hours, 13,258 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8105023
- Part serial: 200007120
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG ANTI ICE EICAS MSG.  RT ENG ANTI ICE VALVE REPLACED & TESTED IAW AMM 30-21-00-501, ALL OPERATIONS NORMAL.
